MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxzero extension set had leakage.The following information was provided by the initial reporter: epoprostenol was connected to crrt circuit using the microbore iv tubing with the inline filter that comes already in line with the tubing.This rn noticed pool of liquid under iv pump and then noticed the epo was dripping from where the syringe connects to the tubing.Rn tightened connection between syringe and tubing, but the medication still continued to drip from that area.Epo syringe and entire tubing set changed to microbore tubing with the removeable inline filter.No leaking noticed afterwards.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by the customer that hte rn noticed pool of liquid under iv pump and then noticed dripping from where the syringe connects to the tubing.One sample was received.A fluid push was attempted on the sample and there was no fluid flow.Further investigation under magnification indicates that there is a possible solvent blockage in the fluid line.The customer complaint of fluid blockage was confirmed.The customer complaint of leakage could not be confirmed because there was no flow through the sample.The investigation was forwarded to manufacturing for root cause analysis.After the investigation, it was determined that the occlusion between female luer and nac zero could be related to excess of solvent due to an incorrect solvent application by the assembler.Additionally, the failure mode was not detected during the production process since the 100% flow test was not correctly carried out as is established in the standard work instruction.A quality notification was created to address the failure.Non-conforming material was identified and segregated, and defective material was sorted and inspected.The reported product was discontinued at the manufacturing location of the identified batch.Finally the standard work instruction was updated at the remaining manufacturing location to assure the correct assembly between components.A device history record review for model mz9226 lot 24079130 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No further information was provided.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23372774
Report Number9616066-2025-03244
Device Sequence Number15940205
Product Code FPA
UDI-Device Identifier10885403240621
UDI-Public(01)10885403240621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9226
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown